# SDR GTIA030919

- Difficulty date: October 28, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Isolator
- Part number: K22199SA32
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON AFT ISOLATOR RUSTY.  REMOVED LT ENGINE PYLON AFT ISOLATOR ASSEMBLY.  INSTALLED NEW LT ENGINE PYLON AFT ISOLATOR.  (M)
